# SDR SWAA2018031320371

- Difficulty date: February 21, 2018
- Submitted: March 13, 2018
- Operation: Air carrier
- Aircraft: N705SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27839
- Aircraft time: 69,626 hours, 41,485 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Hook And Loop
- Part number: 416A1500
- Condition: Loose
- Location: Escape Rope
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT ESCAPE ROPE COVER HOOK AND LOOP LOOSE.   SECURED THE HOOK AND LOOP IAW SOPM.
